MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Model Number SDM-SYS-9000-3D
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 12/06/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they were getting gridlines on patient images, causing the patient to be re-exposed.It was determined that the kv edge calibration was off.Generator calibrations were done, and then the system is working as intended.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key7176230
Report Number1220984-2018-00035
Device Sequence Number16416581
Product Code OTE
UDI-Device Identifier15420045505605
UDI-Public15420045505605
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
PO80003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 12/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberSDM-SYS-9000-3D
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1